# SDR ASAA2024020647746

- Difficulty date: February 6, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 48,480 hours, 14,202 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS L1 DOOR DIFFICULT TO OPEN AND CLOSE. GROUNDED - YES. LUBRICATED L1 DOOR TRACK AND DOOR HANDLE REF. AMM 52-11-00. OPS CHK NORMAL.
